Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31356
Title: Differential games of partial information forward-backward doubly SDE and applications â̂-
Authors: Hui, ECM 
Xiao, H
Keywords: Equilibrium point
Forward-backward doubly stochastic differential equation
Partial information
Stochastic differential game
Stochastic filtering
Issue Date: 2014
Publisher: EDP Sciences
Source: ESAIM. Control, optimisation and calculus of variations, 2014, v. 20, no. 1, p. 78-94 How to cite?
Journal: ESAIM. Control, optimisation and calculus of variations 
Abstract: This paper addresses a new differential game problem with forward-backward doubly stochastic differential equations. There are two distinguishing features. One is that our game systems are initial coupled, rather than terminal coupled. The other is that the admissible control is required to be adapted to a subset of the information generated by the underlying Brownian motions. We establish a necessary condition and a sufficient condition for an equilibrium point of nonzero-sum games and a saddle point of zero-sum games. To illustrate some possible applications, an example of linear-quadratic nonzero-sum differential games is worked out. Applying stochastic filtering techniques, we obtain an explicit expression of the equilibrium point.
URI: http://hdl.handle.net/10397/31356
ISSN: 1292-8119
EISSN: 1262-3377
DOI: 10.1051/cocv/2013055
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Sep 22, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
1
Citations as of Sep 22, 2017

Page view(s)

34
Last Week
1
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.